# SDR AWXA200501441

- Difficulty date: November 25, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 29,954 hours, 11,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - EEL - DURING TURN, FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 15 LEFT.  MAINTENANCE FOUND SEAT 15ABC CONNECTOR FROM WALL TO SEAT NOT WORKING PROPERLY.  MAINTENANCE REMOVED AND REPLACED CONNECTOR AT ROW 15ABC.  OPERATIONAL TESTS WERE GOOD.
